Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 164, NWS Austin/San Antonio, TX

May 27, 20164 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 27, 2016, 1:52 AM CDT for 4 counties in Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2016, 1:52 AM CDT (06:52 UTC)
Expired
May 27, 2016, 2:45 AM CDT
In force
53 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bastrop County, TX, Caldwell County, TX, Fayette County, TX, Gonzales County, TX

The radar

The Ft Hood radar (KGRK), 90 km from the middle of the area, began a volume at 06:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 10:17 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 6.9 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2016-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2934 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2016-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2934 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
855 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.9
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted.

835 
WUUS54 KEWX 270652
SVREWX
TXC021-055-149-177-270745-
/O.NEW.KEWX.SV.W.0164.160527T0652Z-160527T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
152 AM CDT FRI MAY 27 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN FAYETTE COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHEASTERN BASTROP COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHEASTERN CALDWELL COUNTY IN SOUTH CENTRAL TEXAS...
  NORTH CENTRAL GONZALES COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 245 AM CDT

* AT 152 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM SMITHVILLE TO 11 MILES NORTHEAST OF LULING...MOVING
  EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LULING...SMITHVILLE...MULDOON...ROSANKY...CISTERN...CIRCLE D-KC ESTATES...
  UPTON...BROWNSBORO...MCMAHAN...THOMPSONVILLE...WARDA...TILMON...ALUM
  CREEK...STRING PRAIRIE...WINCHESTER...HILLS PRAIRIE...MCNEIL...FLOY...
  KOVAR AND JEDDO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS...AND CONTINUOUS CLOUD TO GROUND LIGHTNING
ARE OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2983 9694 2962 9757 2972 9769 3019 9717
      2999 9709 3005 9705 3006 9703 3003 9701
      3011 9684
TIME...MOT...LOC 0652Z 262DEG 25KT 3002 9713 2977 9749 

HAIL...1.00IN
WIND...60MPH
 
$$

ALLEN
1 follow-up statement
085 
WWUS54 KEWX 270735
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
235 AM CDT FRI MAY 27 2016

TXC021-055-177-270745-
/O.CAN.KEWX.SV.W.0164.000000T0000Z-160527T0745Z/
BASTROP TX-CALDWELL TX-GONZALES TX-
235 AM CDT FRI MAY 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BASTROP...
SOUTHEASTERN CALDWELL AND NORTH CENTRAL GONZALES COUNTIES IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2983 9694 2973 9724 2979 9731 3005 9703
      3003 9701 3011 9684
TIME...MOT...LOC 0735Z 262DEG 25KT 3006 9679 2981 9716 

$$

TXC149-270745-
/O.CON.KEWX.SV.W.0164.000000T0000Z-160527T0745Z/
FAYETTE TX-
235 AM CDT FRI MAY 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR NORTHWESTERN FAYETTE COUNTY...

AT 235 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ROUND TOP TO NEAR CISTERN...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MULDOON...CISTERN...WEST POINT...WARDA...O QUINN...WINCHESTER...COLONY...
PLUM...KIRTLEY AND FLOY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2983 9694 2973 9724 2979 9731 3005 9703
      3003 9701 3011 9684
TIME...MOT...LOC 0735Z 262DEG 25KT 3006 9679 2981 9716 

HAIL...1.00IN
WIND...60MPH
 
$$

ALLEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 1:30 AM CDT, 22 minutes earlier.

Area forecast discussion, May 27, 1:30 AM CDT, 22 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
130 AM CDT FRI MAY 27 2016

.UPDATE...
Please see the 06Z aviation forecast discussion below.

&&

.AVIATION...
Convection continues to flourish north of I-10 early this morning.
This will put the focus on thunderstorms over the AUS terminal for
the next several hours. Elsewhere, some isolated convection is
noted over the southern Edwards Plateau and Rio Grande plains.
We'll continue to mention TEMPO groups for TSRA at AUS for the
next couple hours, then mention VCTS through 10Z. Elsewhere,
convection chances appear low enough to not mention in the
forecast for early this morning. Otherwise, cigs will develop this
morning and are expected to lower into IFR after 10Z along I-35.
Some improvement is expected by mid-morning along I-35, but most
sites should remain MVFR well into the afternoon. Out west at
KDRT, cigs should lower into MVFR around 10Z, then quickly improve
by mid-morning as westerly winds spread over the terminal.

&&

.PREV DISCUSSION... /ISSUED 1109 PM CDT THU MAY 26 2016/

UPDATE...
The forecast has been updated for the early cancellation of WW
#217 where thunderstorm activity has diminished over the last
couple hours. Farther east across the Hill Country, I-35 corridor
and into the Hwy. 77 corridor a new severe thunderstorms watch
(#221) is now in effect until 3 AM CDT. Rain chances have also
been raised significantly for areas generally along and north of
I-10. Complicated surface pattern in place with an outflow
boundary roughly along a Llano to LaGrange line, with stout
southerly flow in the low-levels to the south and southwest of
this boundary. In addition, lone cell over the western Hill
continues to remain severe while moving eastward. This will lead
to additional showers and storms for most areas north of I-10.

PREV DISCUSSION... /ISSUED 318 PM CDT THU MAY 26 2016/

UPDATE...
In coordination with SPC, we have issued a Severe Thunderstorm
Watch along and northwest of a Junction to Uvalde to Del Rio line.
Showers and thunderstorms continued to develop over the Serranias
del Burro mountains to southwestern Texas. Strong instability and
shear are noted across our area.

PREV DISCUSSION... /ISSUED 232 PM CDT THU MAY 26 2016/

SHORT TERM (Tonight through Friday Night)...
Have issued a Flash Flood Watch for areas along and east of a
Burnet to Boerne to San Antonio to Karnes City line for this
afternoon through late tonight. A surface boundary from morning
rains over Central Texas is slowly drifting south along the I-35
corridor and provided lift to generate showers and thunderstorms.
PWS have risen to near 2 inches across the Hill Country and South
Central Texas tapering to near 1.5 inches along the Rio Grande.
Due to earlier clearing skies allowing convective temperatures to
be reached, showers and thunderstorms have developed out west from
the Serranias del Burro of Mexico across the Big Bend into
southwestern Texas. Expect showers and thunderstorms to continue
across the eastern areas with locally heavy rains causing some
flooding this afternoon into evening. Showers and thunderstorms
out west will organize and move east across our area this evening
into the overnight hours. This will cause another round of locally
heavy rains. With the rains ongoing in the east adding to the
saturated soils...the threat for flooding will continue into the
overnight hours especially across eastern areas. An upper level
trough will move northeast across the plains states on Wednesday
forcing a dryline into the Edwards Plateau and Rio Grande Plains
on Friday. Showers and thunderstorms will develop along and east
of the dryline. More locally heavy rains are possible with PWS
near 1.8 inches east of I-35. CAPEs of 2000 to 4000 j/kg and 0-6
km shear will allow for strong to severe storms this afternoon
through Friday evening.

LONG TERM (Saturday through Thursday)...
A series of upper level impulses will move across the southern
tier of states. A moist and unstable airmass lingers over our area
due to a persistent southeasterly lower flow off the Gulf of
Mexico. As a result, periods of showers and thunderstorms are
expected Saturday through Thursday. Similar to the short term, a
few strong to severe storms and locally heavy rains with flooding
are possible.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              85  73  90  73  86 /  60  40  30  20  30
Austin Bergstrom Intl Airport  85  72  89  72  86 /  60  40  30  20  30
New Braunfels Muni Airport     87  72  88  73  86 /  60  30  30  20  30
Burnet Muni Airport            85  71  88  71  84 /  60  30  30  20  30
Del Rio Intl Airport           95  71  90  73  88 /  10  10  40  30  30
Georgetown Muni Airport        84  72  89  71  85 /  60  40  30  20  30
Hondo Muni Airport             91  73  90  73  87 /  30  20  30  30  30
San Marcos Muni Airport        86  72  88  72  86 /  60  30  30  20  30
La Grange - Fayette Regional   85  75  88  73  87 /  70  40  30  10  30
San Antonio Intl Airport       87  74  88  73  86 /  40  20  30  20  30
Stinson Muni Airport           90  75  90  75  87 /  40  20  30  20  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 6 AM CDT early this morning for the
following counties: Bastrop...Bexar...Blanco...Burnet...Caldwell...
Comal...De Witt...Fayette...Gonzales...Guadalupe...Hays...Karnes...
Kendall...Lavaca...Lee...Travis...Williamson...Wilson.

&&

Mesoscale/Aviation...LH
Synoptic/Grids...24
Public Service/Data Collection...Treadway
Hazardous weather outlook, May 26, 5:40 PM CDT, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
540 PM CDT THU MAY 26 2016

TXZ171>173-183>194-202>209-217>225-228-272245-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
540 PM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

SEVERE STORMS WILL BE POSSIBLE ACROSS ALL OF SOUTH CENTRAL TEXAS
THIS EVENING AND TONIGHT. WHILE ALL AREAS COULD EXPERIENCE SEVERE
WEATHER...THE BEST CHANCE WILL BE MAINLY ALONG AND WEST OF A
GIDDINGS TO SEGUIN TO DILLEY LINE. LARGE HAIL WILL BE THE MAIN
RISK...BUT DAMAGING WINDS AND A BRIEF TORNADO CAN NOT BE RULED
OUT.

IN ADDITION...HEAVY RAINFALL MAY LEAD TO FLASH FLOODING. A
FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT FOR COUNTIES ALONG
AND EAST OF A BURNET TO BOERNE TO SAN ANTONIO TO KARNES CITY LINE.
RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE...WITH ISOLATED
AMOUNTS UP TO 6 INCHES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ADDITIONAL SEVERE STORMS WILL BE POSSIBLE FRIDAY ACROSS MOST OF
SOUTH CENTRAL TEXAS...WITH THE MAIN AREA OF CONCERN ALONG AND
EAST OF U.S. HIGHWAY 281. THE MAIN THREATS WILL BE LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES.

LOCALLY HEAVY RAINS COULD RESULT IN FLOODING...ESPECIALLY IN AREAS
THAT HAVE RECEIVED RECENT SIGNIFICANT RAINFALL.

STRONG STORMS WILL REMAIN POSSIBLE THROUGH WEDNESDAY AS AN ACTIVE
PERIOD WEATHER PATTERN REMAINS INTACT ACROSS SOUTH-CENTRAL TEXAS.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL
WEATHER SERVICE.

In the hours before

Local storm report, May 27, 12:04 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1204 AM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 AM     FLASH FLOOD      BUDA                    30.09N  97.84W
05/27/2016                   HAYS               TX   EMERGENCY MNGR

            LOW WATER CROSSING WATER RESCUE ONGOING IN BUDA.

&&

EVENT NUMBER EWX1600449
Special weather statement, May 27, 12:11 AM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1211 AM CDT FRI MAY 27 2016

TXZ173-270600-
WILLIAMSON TX-
1211 AM CDT FRI MAY 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WILLIAMSON COUNTY UNTIL
100 AM CDT...

AT 1210 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LEANDER...OR NEAR CEDAR PARK...MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROUND ROCK...CEDAR PARK...GEORGETOWN...TAYLOR...GRANGER...SERENADA...
ANDERSON MILL...LEANDER...HUTTO...BARTLETT...LIBERTY HILL...WEIR...
GEORGETOWN DAM...SUN CITY...NOACK...BEYARSVILLE...HOXIE...SCHWERTNER...
WALBURG AND SEWARD JUNCTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3079 9740 3050 9728 3048 9755 3050 9758
      3050 9760 3048 9764 3048 9768 3047 9769
      3046 9784 3053 9787 3054 9787 3057 9790
      3066 9794 3083 9753
TIME...MOT...LOC 0510Z 254DEG 28KT 3058 9781

ALLEN
Special weather statement, May 27, 12:43 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1243 AM CDT FRI MAY 27 2016

TXZ193-194-209-270630-
FAYETTE TX-BASTROP TX-LEE TX-
1243 AM CDT FRI MAY 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FAYETTE...
SOUTHEASTERN BASTROP AND SOUTH CENTRAL LEE COUNTIES UNTIL 130 AM
CDT...

AT 1243 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ROSANKY...OR 7 MILES SOUTH OF BASTROP...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BASTROP...SMITHVILLE...ROSANKY...CIRCLE D-KC ESTATE...PAIGE...CIRCLE D-KC
ESTATES...UPTON...TOGO...KIRTLEY...ALUM CREEK...WINCHESTER...HILLS PRAIRIE
AND HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2988 9732 3004 9741 3027 9708 2999 9692
TIME...MOT...LOC 0543Z 245DEG 15KT 3000 9730

ALLEN
Special weather statement, May 27, 1:03 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
103 AM CDT FRI MAY 27 2016

TXZ190-270645-
BLANCO TX-
103 AM CDT FRI MAY 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BLANCO COUNTY UNTIL 145
AM CDT...

AT 103 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JOHNSON CITY...OR 7 MILES NORTH OF BLANCO...MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BLANCO...JOHNSON CITY...CYPRESS MILL...ROCKY CREEK AND PEDERNALES FALLS
STATE PARK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3043 9813 3042 9813 3041 9814 3035 9818
      3014 9826 3009 9846 3025 9855 3045 9820
TIME...MOT...LOC 0603Z 242DEG 24KT 3021 9843

ALLEN
Local storm report, May 27, 1:20 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
120 AM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 AM     FLASH FLOOD      2 ESE BASTROP           30.10N  97.28W
05/27/2016                   BASTROP            TX   EMERGENCY MNGR

            HWY 71 EAST OF BASTROP EAST OF TAHITIAN DRIVE AND HWY
            21 EAST OF BASTROP NEAR NORFOLK DRIVE ARE BOTH FLOODED
            WITH WATER OVER THE ROADWAY.

&&

EVENT NUMBER EWX1600450
Local storm report, May 27, 1:30 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
130 AM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     FLASH FLOOD      LOCKHART                29.87N  97.68W
05/27/2016                   CALDWELL           TX   EMERGENCY MNGR

            MULTIPLE SWIFTWATER RESCUES AND MULTIPLE ROADS FLOODING
            ACROSS CALDWELL COUNTY.

&&

EVENT NUMBER EWX1600451

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:00 PM CDTSpecial Weather StatementEWXFayette30 min
May 26, 7:00 PM CDTSevere Thunderstorm WarningEWXVal Verde45 min
May 26, 7:23 PM CDTFlash Flood WarningEWXBastrop, Fayette, Lee3 hr
May 26, 7:44 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real, Val Verde49 min
May 26, 8:27 PM CDTSpecial Weather StatementEWXFayette33 min
May 26, 8:36 PM CDTSpecial Weather StatementEWXEdwards39 min
May 26, 8:48 PM CDTSevere Thunderstorm WarningEWXFayette, Lee42 min
May 26, 9:05 PM CDTSpecial Weather StatementEWXKerr, Real40 min
May 26, 9:07 PM CDTAreal Flood AdvisoryEWXHays, Travis113 min
May 26, 9:21 PM CDTSpecial Weather StatementEWXTravis39 min
May 26, 9:23 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Gillespie, Kerr, Real52 min
May 26, 9:30 PM CDTSpecial Weather StatementEWXFayette30 min
May 26, 9:46 PM CDTSpecial Weather StatementEWXTravis44 min
May 26, 10:06 PM CDTFlash Flood WarningEWXHays, Travis3 hr
May 26, 10:06 PM CDTSevere Thunderstorm WarningEWXBastrop, Hays, Travis39 min
May 26, 10:10 PM CDTSevere Thunderstorm WarningEWXGillespie, Kendall, Kerr, Llano65 min
May 26, 10:16 PM CDTFlash Flood WarningEWXBastrop, Fayette, Lee3 hr
May 26, 10:43 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis47 min
May 26, 10:53 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Gillespie, Kendall, Kerr, Llano52 min
May 26, 11:15 PM CDTAreal Flood AdvisoryEWXBlanco, Gillespie, Kendall, Kerr3 hr
May 26, 11:26 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis49 min
May 26, 11:28 PM CDTRiver Flood WarningEWXTravis20 hr
May 26, 11:37 PM CDTSpecial Weather StatementEWXWilliamson53 min
May 26, 11:51 PM CDTSpecial Weather StatementEWXBlanco54 min
May 27, 12:03 AM CDTFlash Flood WarningEWXBlanco, Gillespie, Kendall, Kerr4 hr
May 27, 12:03 AM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall57 min
May 27, 12:10 AM CDTRiver Flood WarningEWXFayette69 hr
May 27, 12:11 AM CDTSpecial Weather StatementEWXWilliamson49 min
May 27, 12:19 AM CDTRiver Flood WarningEWXBastrop32 hr
May 27, 12:21 AM CDTAreal Flood AdvisoryEWXHays, Travis, Williamson54 min
May 27, 12:43 AM CDTSpecial Weather StatementEWXBastrop47 min
May 27, 12:47 AM CDTTornado WarningEWXBastrop28 min
May 27, 1:00 AM CDTFlash Flood WarningEWXHays, Travis, Williamson3 hr
May 27, 1:03 AM CDTSpecial Weather StatementEWXBlanco42 min
May 27, 1:13 AM CDTFlash Flood WarningEWXBastrop, Caldwell, Fayette, Lee15 hr
May 27, 1:46 AM CDTSevere Thunderstorm WarningEWXBastrop, Lee59 min
May 27, 1:58 AM CDTRiver Flood WarningEWXBastrop, Fayette54 hr
May 27, 2:42 AM CDTSevere Thunderstorm WarningEWXFayette63 min
May 27, 3:28 AM CDTFlash Flood WarningEWXHays, Travis11 hr
May 27, 4:34 PM CDTSpecial Weather StatementEWXLavaca56 min
May 27, 4:50 PM CDTAreal Flood AdvisoryEWXLavaca3 hr
May 27, 5:27 PM CDTSpecial Weather StatementEWXLavaca63 min
May 27, 5:37 PM CDTFlash Flood WarningEWXLavaca3 hr
May 27, 5:46 PM CDTSpecial Weather StatementEWXDeWitt44 min
May 27, 6:08 PM CDTAreal Flood AdvisoryEWXDeWitt2 hr
May 27, 6:46 PM CDTSpecial Weather StatementEWXDeWitt44 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.